Alert archive / Texas / Wind Advisories in 2025

Wind Advisory 2, NWS Fort Worth, TX

March 3, 202546 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Mar 3, 2025, 1:37 PM CST for 46 counties in Texas. It took effect at Mar 3, 2025, 11:00 PM CST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2025, 1:37 PM CST (19:37 UTC)
In effect from
Mar 3, 2025, 11:00 PM CST
Expired
Mar 4, 2025, 9:00 PM CST
In force
22 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2025-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2025-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 358 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
499 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
358 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

746 
WWUS74 KFWD 031937
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
137 PM CST Mon Mar 3 2025

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-040700-
/O.NEW.KFWD.WI.Y.0002.250304T0500Z-250305T0300Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of McKinney, Waxahachie, Calvert, Bowie,
Corsicana, Edgewood, Sherman, Normangee, Canton, Dallas,
Centerville, Plano, Groesbeck, Temple, Franklin, Athens, Wortham,
Forney, Van, Goldthwaite, Fort Cavazos, Greenville, De Leon,
Arlington, Stephenville, Copperas Cove, Hico, Killeen, Fort
Worth, Graham, Wills Point, Frisco, Rockdale, Eastland, Olney,
Gorman, Teague, Comanche, Oakwood, Nocona, Gatesville, Jewett,
Denison, East Tawakoni, Allen, Lewisville, Buffalo, Grand Saline,
Cisco, Oak Trail Shores, Denton, Heath, Rockwall, Decatur, Emory,
Lampasas, Fairfield, Mexia, Carrollton, Cooper, Briar, Kaufman,
Burleson, Ennis, Clifton, Meridian, Ranger, Point, Terrell,
Palestine, Bridgeport, Dublin, Hearne, Gun Barrel City,
Midlothian, Weatherford, Gainesville, Breckenridge, Valley Mills,
Cameron, Hamilton, Flower Mound, Hillsboro, Bonham, Sulphur
Springs, Granbury, Mineral Wells, Marlin, Paris, Commerce,
Jacksboro, Glen Rose, Cleburne, and Waco
137 PM CST Mon Mar 3 2025

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 PM CST 
TUESDAY...

* WHAT...West to southwest winds 20 to 35 mph with gusts up to 50 
  mph expected.

* WHERE...All of North and Central Texas.

* WHEN...From 11 PM this evening to 9 PM CST Tuesday.

* IMPACTS...Unsecured outdoor items may be blown around in the wind. 
  Driving on area roadways may become difficult, especially for 
  high-profile vehicles. Small tree limbs could break and cause 
  damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to 30 mph 
are expected. Winds this strong can make driving difficult, 
especially for high profile vehicles. Boaters should use extra 
caution when venturing onto area lakes. Residents may wish to take 
action to secure trash cans, lawn furniture, and other lightweight 
outdoor objects that may be blown around in the strong winds.

&&

$$

Barnes
4 follow-up statements
791 
WWUS74 KFWD 040721
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
121 AM CST Tue Mar 4 2025

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041800-
/O.CON.KFWD.WI.Y.0002.000000T0000Z-250305T0300Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Cameron, Hico, Franklin, Wortham, Gun
Barrel City, Nocona, Paris, Flower Mound, Kaufman, Bridgeport,
Denton, Sulphur Springs, Terrell, Grand Saline, Heath, Point,
Corsicana, Mineral Wells, Dallas, Decatur, Comanche, Gainesville,
Sherman, Canton, Clifton, Fort Worth, Temple, East Tawakoni,
Goldthwaite, Granbury, Cooper, Glen Rose, Gatesville, Allen,
Frisco, Waxahachie, Normangee, Bonham, Palestine, Dublin, Marlin,
Wills Point, Greenville, Hillsboro, Denison, Emory, Commerce,
Weatherford, Van, Edgewood, Rockdale, Oakwood, Cleburne,
Hamilton, Lampasas, Buffalo, Lewisville, Jacksboro, Cisco,
Eastland, Olney, Centerville, McKinney, Teague, Meridian,
Killeen, Breckenridge, Graham, Bowie, Jewett, Ennis, Arlington,
Waco, Plano, Carrollton, Mexia, Copperas Cove, Fort Cavazos,
Midlothian, Valley Mills, Stephenville, Athens, De Leon, Hearne,
Forney, Calvert, Ranger, Rockwall, Groesbeck, Gorman, Burleson,
Fairfield, Briar, and Oak Trail Shores
121 AM CST Tue Mar 4 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...West to southwest winds 20 to 35 mph with gusts up to 50 
  mph expected.

* WHERE...All of North and Central Texas.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Unsecured outdoor items may be blown around in the wind. 
  Driving on area roadways may become difficult, especially for 
  high-profile vehicles. Small tree limbs could break and cause 
  damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to 30 mph 
are expected. Winds this strong can make driving difficult, 
especially for high profile vehicles. Boaters should use extra 
caution when venturing onto area lakes. Residents may wish to take 
action to secure trash cans, lawn furniture, and other lightweight 
outdoor objects that may be blown around in the strong winds.

&&

$$

30
111 
WWUS74 KFWD 041803
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
1203 PM CST Tue Mar 4 2025

TXZ115>118-129>133-141>145-156-157-159-050100-
/O.UPG.KFWD.WI.Y.0002.000000T0000Z-250305T0300Z/
/O.NEW.KFWD.HW.W.0001.250304T1803Z-250305T0100Z/
Stephens-Palo Pinto-Parker-Tarrant-Eastland-Erath-Hood-Somervell-
Johnson-Comanche-Mills-Hamilton-Bosque-Hill-Lampasas-Coryell-
McLennan-
Including the cities of Briar, Oak Trail Shores, De Leon, Waco,
Burleson, Breckenridge, Comanche, Stephenville, Ranger, Glen
Rose, Copperas Cove, Hamilton, Gatesville, Arlington, Meridian,
Gorman, Weatherford, Lampasas, Cleburne, Hico, Goldthwaite,
Dublin, Granbury, Valley Mills, Hillsboro, Cisco, Eastland, Fort
Worth, Clifton, and Mineral Wells
1203 PM CST Tue Mar 4 2025

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CST THIS EVENING...

* WHAT...West winds 30 to 40 mph with an occasional gust approaching 
  60 mph.

* WHERE...A portion of north central Texas.

* WHEN...Until 7 PM CST this evening.

* IMPACTS...Damaging winds will blow down trees and damage property. 
  Power outages are possible. Travel will be difficult, especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

TXZ091>095-100>107-119>123-134-135-146>148-158-160>162-174-175-
050100-
/O.CON.KFWD.WI.Y.0002.000000T0000Z-250305T0300Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Dallas-Rockwall-Kaufman-Van Zandt-Rains-Ellis-
Henderson-Navarro-Freestone-Anderson-Bell-Falls-Limestone-Leon-
Milam-Robertson-
Including the cities of Commerce, Jewett, Denison, Buffalo,
Oakwood, Jacksboro, Rockwall, Edgewood, Wortham, Palestine,
Olney, Allen, Frisco, Canton, Gainesville, Lewisville, Corsicana,
Rockdale, Bridgeport, Dallas, Grand Saline, Van, Killeen, Temple,
Marlin, Waxahachie, Emory, Normangee, Plano, Graham, Denton,
Hearne, Calvert, Gun Barrel City, Wills Point, Centerville,
Paris, Teague, Terrell, Flower Mound, Midlothian, Greenville,
Franklin, Decatur, Kaufman, Fort Cavazos, Nocona, Cooper,
Groesbeck, Ennis, Athens, Carrollton, McKinney, East Tawakoni,
Heath, Cameron, Mexia, Forney, Sherman, Fairfield, Point, Bonham,
Sulphur Springs, and Bowie
1203 PM CST Tue Mar 4 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Portions of north central, northeast, and south central 
  Texas.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Unsecured outdoor items may be blown around in the wind. 
  Driving on area roadways may become difficult, especially for 
  high-profile vehicles. Small tree limbs could break and cause 
  damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to 30 mph 
are expected. Winds this strong can make driving difficult, 
especially for high profile vehicles. Boaters should use extra 
caution when venturing onto area lakes. Residents may wish to take 
action to secure trash cans, lawn furniture, and other lightweight 
outdoor objects that may be blown around in the strong winds.

&&

$$

Dunn
644 
WWUS74 KFWD 050104
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
704 PM CST Tue Mar 4 2025

TXZ115>118-129>133-141>145-156-157-159-050215-
/O.EXP.KFWD.HW.W.0001.000000T0000Z-250305T0100Z/
Stephens-Palo Pinto-Parker-Tarrant-Eastland-Erath-Hood-Somervell-
Johnson-Comanche-Mills-Hamilton-Bosque-Hill-Lampasas-Coryell-
McLennan-
Including the cities of Gatesville, Goldthwaite, Valley Mills,
Mineral Wells, Granbury, Arlington, Comanche, Clifton, Cisco,
Dublin, Stephenville, Glen Rose, Breckenridge, Fort Worth, Waco,
Eastland, De Leon, Copperas Cove, Briar, Burleson, Oak Trail
Shores, Hillsboro, Weatherford, Gorman, Meridian, Lampasas,
Cleburne, Hico, Hamilton, and Ranger
704 PM CST Tue Mar 4 2025

...HIGH WIND WARNING HAS EXPIRED...

The strongest wind speeds have come to an end, and winds will slowly 
decline through the rest of the evening. Therefore, the High Wind 
Warning has been allowed to expire. However, breezy northwest winds 
of 15-25 mph and gusts around 35 mph will continue into tomorrow.

$$

TXZ091>095-100>107-119>123-134-135-146>148-158-160>162-174-175-
050300-
/O.CON.KFWD.WI.Y.0002.000000T0000Z-250305T0300Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Dallas-Rockwall-Kaufman-Van Zandt-Rains-Ellis-
Henderson-Navarro-Freestone-Anderson-Bell-Falls-Limestone-Leon-
Milam-Robertson-
Including the cities of McKinney, Greenville, Paris, Graham,
Carrollton, Grand Saline, East Tawakoni, Bonham, Commerce,
Waxahachie, Gun Barrel City, Buffalo, Kaufman, Bridgeport,
Dallas, Athens, Killeen, Centerville, Fairfield, Lewisville,
Canton, Rockdale, Gainesville, Palestine, Flower Mound, Hearne,
Calvert, Fort Cavazos, Normangee, Marlin, Sherman, Edgewood,
Bowie, Jacksboro, Rockwall, Wortham, Plano, Decatur, Temple,
Nocona, Frisco, Ennis, Cameron, Allen, Jewett, Oakwood, Franklin,
Point, Sulphur Springs, Denison, Heath, Wills Point, Van, Denton,
Cooper, Midlothian, Corsicana, Groesbeck, Mexia, Emory, Forney,
Terrell, Olney, and Teague
704 PM CST Tue Mar 4 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of north central, northeast, and south central 
  Texas.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Unsecured outdoor items may be blown around in the wind. 
  Driving on area roadways may become difficult, especially for 
  high-profile vehicles. Small tree limbs could break and cause 
  damage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to 30 mph 
are expected. Winds this strong can make driving difficult, 
especially for high profile vehicles. Boaters should use extra 
caution when venturing onto area lakes. Residents may wish to take 
action to secure trash cans, lawn furniture, and other lightweight 
outdoor objects that may be blown around in the strong winds.

&&

$$

Stalley
569 
WWUS74 KFWD 050251
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
851 PM CST Tue Mar 4 2025

TXZ091>095-100>107-119>123-134-135-146>148-158-160>162-174-175-
050400-
/O.EXP.KFWD.WI.Y.0002.000000T0000Z-250305T0300Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Dallas-Rockwall-Kaufman-Van Zandt-Rains-Ellis-
Henderson-Navarro-Freestone-Anderson-Bell-Falls-Limestone-Leon-
Milam-Robertson-
Including the cities of McKinney, Greenville, Paris, Graham,
Carrollton, Grand Saline, East Tawakoni, Bonham, Commerce,
Waxahachie, Gun Barrel City, Buffalo, Kaufman, Bridgeport,
Dallas, Athens, Killeen, Centerville, Fairfield, Lewisville,
Canton, Rockdale, Gainesville, Palestine, Flower Mound, Hearne,
Calvert, Fort Cavazos, Normangee, Marlin, Sherman, Edgewood,
Bowie, Jacksboro, Rockwall, Wortham, Plano, Decatur, Temple,
Nocona, Frisco, Ennis, Cameron, Allen, Jewett, Oakwood, Franklin,
Point, Sulphur Springs, Denison, Heath, Wills Point, Van, Denton,
Cooper, Midlothian, Corsicana, Groesbeck, Mexia, Emory, Forney,
Terrell, Olney, and Teague
851 PM CST Tue Mar 4 2025

...WIND ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING...

The strongest wind speeds have come to an end, and the wind advisory 
has been allowed to expire. However, breezy northwest winds of 15-25 
mph and gusts around 35 mph will continue into tomorrow.

$$

Stalley

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Mar 3, 1:24 PM CST, 13 minutes earlier. Its key messages:

  • Strong to severe storms capable of producing damaging winds and a few spin-up tornadoes are expected 3AM tonight through noon Tuesday morning. This will impact DFW during the morning rush hour on Tuesday.
  • Gusty winds between midnight and 6 AM are possible ahead of tonight's storms, with gusts up to 50 mph possible. Similar winds are expected Tuesday afternoon behind the front.
  • Elevated to critical fire weather conditions are expected along and west of the Interstate 35 corridor Tuesday afternoon.
Area forecast discussion, Mar 3, 1:24 PM CST, 13 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
124 PM CST Mon Mar 3 2025

...New Short Term, Aviation...

.KEY MESSAGES...

- Strong to severe storms capable of producing damaging winds and
  a few spin-up tornadoes are expected 3AM tonight through noon
  Tuesday morning. This will impact DFW during the morning rush
  hour on Tuesday.

- Gusty winds between midnight and 6 AM are possible ahead of
  tonight's storms, with gusts up to 50 mph possible. Similar
  winds are expected Tuesday afternoon behind the front.

- Elevated to critical fire weather conditions are expected along
  and west of the Interstate 35 corridor Tuesday afternoon.

&&

.SHORT TERM... /NEW/
/Monday Afternoon through Tuesday Afternoon/

...This Afternoon and Evening...

Conditions across the area this afternoon will be breezy and
mostly cloudy. Winds will be out of the south-southeast at 10 to
20 mph. As the afternoon and evening progresses, with the approach
of the primary disturbance from out west, a gradual uptick in
showery activity is anticipated across much of north-central and
northeast Texas. The edge of low-level cloud cover gives way to
sunshine along a line from Abilene to Wichita Falls. It is here
and just west of this line that there will be a brief window this
afternoon/evening for a stray thunderstorm or two to develop.

While capping remains robust across much of the area (as evident
by the persistent low-level stratus), diurnal heating further
west will be able to weaken this capping inversion over the course
of the afternoon. At the surface, winds are weakly confluent,
enhancing a weak moisture gradient along the edge of the low-level
cloud deck. Aloft, some short-term guidance hints at a subtle
low-amplitude trough embedded in southwesterly flow ejecting into
the southern Plains this afternoon. Associated height falls and
weak mid-level CAA will set the stage for a highly conditional,
yet non-zero chance of a stray strong thunderstorm or two
developing along this boundary currently stretching from Abilene
to Wichita Falls. The primary limiting factor is the capping
inversion, as dynamic forcing likely won't be enough to overcome
convective inhibition. Nonetheless, there is an outside chance (10
to 15 percent) that just enough lift is achieved to initiate a
thunderstorm or two during peak heating this afternoon. Should a
storm go up, it would likely be between the 4PM and 8PM time frame
west of US-281. Hail up to quarter size would be the primary
concern should these storms develop.

...Tonight into Tuesday Morning...

Tonight, the primary upper-level disturbance and associated vort
max will eject out into the Great Plains. At the surface,
persistent southerly winds at 15 to 25 mph will aid in the
transport of dewpoints in the 60s into western and southern
Oklahoma. In our area, dew points will most likely increase into
the mid 60s by midnight tonight. In advance of the approaching
Pacific cold front, a dry line will extend from the Texas Hill
Country northward into western Oklahoma. This will be the primary
focus for convective initiation during the overnight hours.

There are two additional environmental factors that are coming
together to promote widespread strong to severe thunderstorms
tonight. First, substantial height falls and CAA aloft will help
steepen lapse rates considerably. This co-located with the
surface moisture to the east of the dryline will result in a
narrow corridor extending from central Texas northward into
central Oklahoma of 1000 to 1500 J/kg of CAPE. Some of the more
aggressive CAMs depict isolated pockets of nearly 2000 J/kg.
Furthermore, a very strong low-level jet is expected to develop
over the area, with flow at 850 hPa likely somewhere between 60
and 70 knots. This will result in very strong low-level shear,
with 0-1 km shear magnitudes 40 to 45 knots.

Sometime around or just after midnight tonight, the Pacific cold
front will overtake the dry line. The forcing for ascent along the
front coupled with the warm sector environment discussed above
will support rapid and widespread thunderstorm development from
the Big Country northward into western Oklahoma. These storms are
expected to quickly grow upscale, and a resultant line of strong
to severe thunderstorms should move into our western forecast area
by 3 AM. Given the strong forcing for ascent and modest
instability ahead of this line, these storms are expected to
persist through the morning hours and quickly push east, moving
through the DFW metroplex sometime between 4 AM and 8 AM. The
focus for severe potential will be along and north of the I-20
corridor, where line configuration will be more meridional and
support a more balanced cold pool with the near-storm environment.
The primary hazards with this portion of the line will be
damaging wind gusts up to 70 mph and spin-up tornadoes. South of
the I-20 corridor, CAMs generally support a line configuration
that is more southwest to northeast. This orientation will be less
favorable for persistent severe thunderstorms, though isolated
wind gusts or a brief tornado will still be possible with any
bowing segments that can locally reorient the squall line into a
more favorable configuration.

To further complicate the scenario, additional convection will
develop ahead of this line as the morning progresses. This may
ultimately help mitigate the strength of the main line as it moves
east into eastern Texas by stabilizing the downstream
environment. However, this initial activity, should updrafts be
ingested into the main line, may locally enhance tornado
potential, primarily along the I-35 corridor between the 5 and 8
am timeframe. Storms should move east into the Ark-La-Tex and out
of our area by noon on Tuesday.

It is also worth noting that there will be the potential for
strong winds ahead of this line of storms. After midnight,
scattered rain showers in the warm advection regime of this system
will help mix down very strong winds just above the surface from
the low-level jet. This will support periodic wind gusts up to 50
mph.

...Tuesday Afternoon and Evening...

Very strong westerly winds are expected to develop on the back
side of this storm system Tuesday afternoon and evening. Current
guidance suggests sustained winds 30 to 35 mph with gusts up to 50
mph. Additionally, minimum relative humidities along and west of
the I-35 corridor and south of I-20 will drop into the teens and
lower 20s. This will result in very high to critical fire weather
danger across the region. See the Fire Weather Discussion (FWF)
for more details.

Darrah

&&

.LONG TERM... /Issued 313 AM CST Mon Mar 3 2025/
/Tuesday Night and Beyond/

A cooler, drier airmass will settle over North and Central Texas
late Tuesday into Wednesday as northwest winds prevail behind our
early Tuesday weather-making system. Expect low in the mid 30s to
low 40s both Wednesday morning and Thursday morning and afternoon
highs in the mid 50s to mid 60s Wednesday afternoon. Winds will
shift back out of the south by early Thursday beneath mid/upper
ridging causing temperatures to crawl back into the low 70s in
Central Texas Thursday and eventually the 70s and low 80s region-
wide Friday afternoon. Elevated fire weather conditions may
materialize each afternoon through Friday, especially west of I-35
where breezy winds and afternoon RH below 25% are expected to
overlap.

There are signals in the medium-range guidance that another storm
system will transit over the Plains in the late Friday-Saturday
timeframe dropping a cold front into North Texas and increasing
rain chances to start the weekend.

Langfeld

&&

.AVIATION... /NEW/
/18Z Monday through 00Z Wednesday/

A complex storm system will bring significant aviation impacts to
the region tonight into tomorrow. A line of strong to severe
thunderstorms will impact the I-35 corridor between 11Z and 14Z.
There may be isolated instances of damaging wind gusts out of the
southwest of 50 to 60 knots (24040G55KT), but coverage of these
severe wind gusts don't look to be enough to put into the TAFs.
Spin-up tornadoes will also be possible with this line of storms.
Ceilings will improve quickly, likely rebounding to VFR within 2
hours of the leading line of storms. From 15Z Tuesday to 00Z
Wednesday, winds will become almost due westerly and strengthen to
25 to 35 knots. Gusts of 40 to 45 knots will be possible,
especially after 18Z.

Darrah

&&

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be requested. Even if activation is not
locally requested, any reports of hazardous weather to the
National Weather Service are appreciated.

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    73  61  71  44  61 /  30 100  60   0   0
Waco                76  63  73  46  64 /  20  90  60   0   0
Paris               66  57  68  41  56 /  10  80 100   0   0
Denton              72  57  71  39  59 /  30 100  50   0   0
McKinney            69  60  70  40  59 /  30  90  80   0   0
Dallas              72  62  71  44  61 /  30  90  70   0   0
Terrell             71  61  71  43  59 /  20  90  90   0   0
Corsicana           74  65  74  45  61 /  20  90  90   0   0
Temple              77  63  76  45  66 /  20  80  60   0   0
Mineral Wells       80  55  72  41  63 /  20 100  20   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Tuesday morning through Tuesday evening
for TXZ129-130-141>143-156.

&&

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 2:38 AM CSTFire Weather WatchFWDComanche, Eastland, Erath, Hamilton, Lampasas, Mills11 hr
Mar 3, 1:52 PM CSTRed Flag WarningFWDBell, Coryell, Lampasas, Milam, Mills29 hr

Nearby

Wind Advisories in Texas, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.